N=2 supersymmetric kinks and real algebraic curves

Feb, 2000
8 pages
Published in:
  • Phys.Lett.B 480 (2000) 373-380
e-Print:

Citations per year

200020052010201520200123456
Abstract:
The kinks of the (1+1)-dimensional Wess-Zumino model with polynomic superpotential are investigated and shown to be related to real algebraic curves.
  • 11.27.+d
  • 11.30.Pb
  • 12.60.Jv
  • (1+1)-dimensional Wess-Zumino model
  • N =2 supersymmetry
  • BPS kinks
  • N=2 supersymmetry
  • Wess-Zumino model
  • dimension: 2
  • supersymmetry